# SDR ASAA2022041938072

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 26,159 hours, 8,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A3722
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR, LOWER CUT-OUT HAS CRACK AT FASTENER. GROUNDED - YES. TRIMMED OUT DAMAGE AREA OF ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER REF B737-900 SRM 53-10-15. ACCOMPLISHED HFEC IN AREA OF TRIMMED OUT DAMAGE IAW BOEING NDT MANUAL PART 6, 51-00-00 PROC #23. NO DISCREPANCIES NOTED. FABRICATED FILLER 2024T3 PO: #1054620 BATCH:# 2746728, FABRICATED DOUBLER 2024T3 PO: #1116943 BATCH :# 29592118 REF SRM 53-10-15. INSTALLED FILLER AND DOUBLER REPAIR PARTS. APPLIED PRIMER TO SURFACES. REF SRM 53-10-15-2R-4.
